# SDR DXTA2021122954330

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N598QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0157
- Aircraft time: 3,213 hours, 2,113 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Part number: S31771
- Part serial: NSN
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NLG: REPEAT WRITE UP   AT FL240 WE FELT THE NOSE GEAR UNLOCK AND THE YELLOW AND BLACK HASH LINES SHOW UP WITH THE GEAR DISAGREE N AMBER CAP ON.  WE RAN THE QRC AND EXTENDED THE GEAR PER THE BOOK.  GEAR WENT TO THREE GREEN DOWN AND LOCKED // SIGNOFF// REMOVED FAULTY NLG UPLOCK SWITCH P/N S3177·1, REMOVED SPACER P/N 6742028-31, BOLT P/N NAS6304-44D, 4 BUSHING P/N NAS75-6-013 AND 1 BUSHING P/N NAS75C6-025 AND INSTALLED NEW NLG UPLOCK SWITCH P/N S3177-1, INSTALLED NEW SPACER P/N 6742028-31, BOLT P/N NAS6304-44D, 4 BUSHING P/N NAS75·6·013 AND 1 BUSHING P/N NAS75C6-02S, PER CUSTOMER CONVENIENCE. ADJUSTED AS REQUIRED OPS CHECKED SATISFACTORY, REF CE-680A AMM 32-32-10, 52-80-05 AND 32-32-00.
